# SDR UIEA2015060900298

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 53,169 hours, 8,880 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT EXPERIENCE EICAS MSG ELEC ISLN 3.  PERFORMED QRH PROCEDURE, PROBLEM CLEARED THEN ON TAKEOFF EXPERIENCED PROBLEM AGAIN, DID LOW SPEED REJECTED TAKEOFF,  ITEM TRANSFERRED TO MDDR 57619 IAW MEL 24-11-01A.  NR 3 IDG DISCONNECTED NORM IAW DDG PROCEDURES PLACARDS INSTALLED DISPATCH NOTIFIED.
